# SDR AALA201804169006

- Difficulty date: April 13, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 47,014 hours, 30,364 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING AN AIRFRAME VIBRATION ISSUE,  MAINTENANCE FOUND THE RIGHT AFT NOSE LANDING GEAR DOOR HINGE FITTING TO HAVE EXCESSIVE PLAY.   REPLACED THE HINGE FITTING PER CMM 22-13-400-001-A.  THE AIRCRAFT WAS GROUNDED.
